Ask an expert
Question

22 Apr 2006

contact lens
my contact lens are supposed to last me a year.they are medicated.but often when i wear them my eyes gat blurry and they emit some mucor or somthing similar,what am i to do.thank you.ahmed nigeria.
Answer 411 views
Expert
Pharmacist
pharmacist

01 Jan 0001

I suggest discussing this with your optometrist
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9263 votes
No
66% - 17843 votes
Vote